# SDR DALA2023020700946

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 82,962 hours, 29,544 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS - 2L DOOR SLIDE LIGHT REMAINS ON WITH DOOR OPEN. CORRECTIVE ACTION: FOUND SWITCH S10219 FAULTY. REPLACED PER B757 AMM 25-66. OPS CK GOOD. MCO AND PLACARD REMOVED. NO M PROC. (2616068)
